# SDR ASOA20121117125

- Difficulty date: November 17, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 28,534 hours, 15,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT OMEGA BEAM AT FRAME 59 CROSSBEAM AREA HAS CORROSION.  MX COMPLETED INSTALL OF LT OMEGA BEAM REPAIR AT FRAME 59 CROSSBEAM AREA IAW EC5310-01466 ORIG AND IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
